2012 HyspIRI Products Symposium

Dates: May 16 – 17 (Wed-Thu), 2012

Location: NASA/Goddard Space Flight Center, Building 34, Conference Room W150 & Breakout rooms W120A and W120B

Identifying Priority Products to Support HyspIRI's Science Questions

First Day – Wednesday, May 16, 2012 *Morning:*

8:00-8:30am Coffee/Registration/Posters Up

8:30-9:30am (W150)

- Status of HyspIRI Mission (10 min) [Woody Turner]
- Short summary of HyspIRI mission & instruments (30 min total) [Rob Green, Simon Hook]
- Review of Symposia 1 &2. Review List of HyspIRI Science Questions. Give Objectives of Symposium 3 (20 min) [Betsy Middleton]

9:30-10:00am Coffee break & Posters

10:00am-12:00pm (W150)

TOPIC # 1: Ecosystem Function & Composition Questions (VQ1-3, 5; CQ1, 4)

- Examples of higher level products that are possible from existing assets: AVIRIS, Hyperion, ALI, Landsat, MODIS, ASTER, MASTER [30 min/HyspIRI team]
- Identify desired new HyspIRI products with Discussion [~8@10 min each from SSG, 90 min]

Lunch, noon - 1:15pm

Afternoon:

1:15-1:30pm (W150) Contributed paper, Phil Townsend (U. Wisc.)

"3 years, 150 AVIRIS images: Practical considerations for analyses of large hyperspectral data sets for ecosystem studies"

1:40-2:40m (W120A, W120B, W150)

Continue discussion on Ecosystem Products in 2-3 Breakout Groups [45 min] & Summarize [15 min]

- Prioritize higher level ecosystem products; Discuss methods, algorithms, and resources required, etc.

2:40-3:00pm Coffee break & Posters

3:00-5:00pm (W150)

TOPIC # 2: Disturbances & Human Impact Questions (VQ4, TQ3,5; CQ2, CQ6)

- Examples of higher level products possible from existing assets -- AVIRIS, Hyperion, ALI, Landsat, MODIS, ASTER, MASTER [30 min/HyspIRI team]
- Identify desired new HyspIRI products with Discussion [~8@10 min each from SSG, 90 min]

5:10-6:10pm (W120A, W120B, W150)

Continue discussion on Disturbance/Human Impacts Products in Breakout Groups [45min] & Summarize [15 min]

6:45pm DINNER [Ruby Tuesday]

Second Day – Thursday, May 17, 2012

Morning:

8:00-8:30am Coffee & Posters

8:30-9:30pm (W150) Contributed Talks from SSG and Community (10-15 min. each, TBD)

17

2]

31

4]

. I

9:40-10:40am (W120A and W120B combined)

Demo & Discussion on automated Atmospheric Correction of EO-1 Hyperion scenes (also AVIRIS?) (1 hour) [Pat Cappelaere, Steve Adler-Golden]

10:40-11:00am Coffee break & Posters

11:00-12:00pm (W150)

IPM & Cloud Data Distribution, Low Latency Tools & Products; ESTO activities (1 hour) [Demo & Examples: Mandl, Chien et al.]

Lunch, 12:00 – 1:00pm

Afternoon:

1:00-3:00pm (W150)

TOPIC # 3: Volcano, Natural Hazard & Mineral/Resource Questions (TQ1-2, 4; CQ3,5)

- Examples of higher level products possible from existing assets -- AVIRIS, Hyperion, ALI, Landsat, MODIS, ASTER, MASTER [30 min/HyspIRI team]
- Identify desired new HyspIRI products with Discussion [~8@10 min each from SSG, 90 min]

3:00-3:20pm Coffee break & Posters

3:20-4:20pm (W120A, W120B, W150)

Continue discussions on Volcano/Hazard/Resource Products in Breakout Groups [45min] & Summarize [15 min]

4:20-5:20pm (W120A, W120B, W150)

Interactive Parallel Sessions & Open Discussion (1 hour)

Group 1: Identify Precursor (preparatory) products from all sources needed to support airborne and satellite collections [e.g., NEON, International campaigns, etc.].

Group 2: Matching higher level (L3/L4) Products to Science Questions (optional, can be replaced)

Group 3: Geo-location knowledge requirements for HyspIRI products & science questions.

5:30-6:15pm (W150) Reports to Full Meeting from Each Discussion. Make & review spreadsheet. Summary of Meeting.

6:15pm Adjourn